To refer to this page use:
|Abstract:||A digraph H is infused in a digraph G if the vertices of H are mapped to vertices of G (not necessarily distinct), and the edges of H are mapped to edge-disjoint directed paths of G joining the corresponding pairs of vertices of G. The algorithmic problem of determining whether a fixed graph H can be infused in an input graph G is polynomial-time solvable for all graphs H (using paths instead of directed paths). However, the analogous problem in digraphs is NP-complete for most digraphs H. We provide a polynomial-time algorithm to solve a rooted version of the problem, for all digraphs H, in digraphs with independence number bounded by a fixed integer alpha. The problem that we solve is a generalization of the k edge-disjoint directed paths problem (for fixed k). (C) 2014 Elsevier Inc. All rights reserved.|
|Electronic Publication Date:||22-Jul-2014|
|Citation:||Fradkin, Alexandra, Seymour, Paul. (2015). Edge-disjoint paths in digraphs with bounded independence number. JOURNAL OF COMBINATORIAL THEORY SERIES B, 110 (19 - 46. doi:10.1016/j.jctb.2014.07.002|
|Pages:||19 - 46|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF COMBINATORIAL THEORY SERIES B|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.